# SDR C2XA09RI054

- Difficulty date: March 24, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 20,946 hours, 15,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85682
- Condition: Discharged
- Location: Cabin
- Part time: 12,642 hours, 9,457 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR MX - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY EXIT LIGHT AT OVERWING CEILING INOPERATIVE.  MX REMOVED AND REPLACED NR 3 BATTERY AND PERFORMED OPERATIONAL SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
